# SDR CALA2021111702112

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 69,730 hours, 25,242 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540lbl 40.87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 40.87 V895775. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE V842476, DATE 11/15/2021 NSA EMX N/R 00083 AND HANGER N/R 6228737 FOR WORK ACCOMPLISHED CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX NR 00083, AND HANGAR NR 6228737, WORK ACCOMPLISHED BY V905004, INSPECTED BY INSPECTION ACCOMPLISHED
